Epidemiology of intestinal helminth infestations among schoolchildren in southern Uganda

Kabatereine, NB; Tukahebwa, EM; Brooker, S; Alderman, H; Hall, A; (2001) Epidemiology of intestinal helminth infestations among schoolchildren in southern Uganda. East African medical journal, 78 (6). pp. 283-6. ISSN 0012-835X https://researchonline.lshtm.ac.uk/id/eprint/18396

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

https://researchonline.lshtm.ac.uk/id/eprint/18396

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Google Scholar